# SDR UPS08552882

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1560 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, DENT IN FRAME INNER FLANGE STA 1560 STR26L.  REPAIR IAW SRM 53-00-07-2R5 MPI NR P19803.
